Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields


Author: Markus A. Reichert
Journal: Math. Comp. 46 (1986), 637-658
MSC: Primary 11G05; Secondary 11Y16, 14G25, 14K07
MathSciNet review: 829635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine equations of the modular curves $ {X_1}(N)$ for $ N = 11,13,14,15,16,17$ and 18. Except for $ N = 17$, these are the only existing elliptic or hyperelliptic $ {X_1}(N)$. Applying these $ {X_1}(N)$, we calculate tables of elliptic curves E over quadratic fields K with torsion groups of one of the following isomorphism types:

$\displaystyle {E_{{\operatorname{tor}}}}(K) \cong {\mathbf{Z}}/m{\mathbf{Z}},\quad m = 11,13,14,15,16\;{\text{and}}\;18.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G05, 11Y16, 14G25, 14K07

Retrieve articles in all journals with MSC: 11G05, 11Y16, 14G25, 14K07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0829635-X
PII: S 0025-5718(1986)0829635-X
Article copyright: © Copyright 1986 American Mathematical Society